The *-transpose of a matrix
Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 237-247
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1959__18_4_114832,
author = {Wiegmann, N.A.},
title = {The *-transpose of a matrix},
journal = {Portugaliae mathematica},
pages = {237--247},
year = {1959},
volume = {18},
number = {4},
mrnumber = {0142559},
zbl = {0104.01002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114832/}
}
Wiegmann, N.A. The *-transpose of a matrix. Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 237-247. http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114832/